# SDR SWAA2022040683834

- Difficulty date: March 14, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE ARAUND HOLES LT WING 2022-129777 / [01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 29-SEP-22.;[02] TOOL USED SCALE P/N: CL5000 S/N: AE-409558 DUE DATE: 19-MAY-22.;[03] TOOL USED HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 16-JAN-23.;[04] TOOL USED P/N FLUKE -87 S/N 193700733 DUE DATE 22SEP 22;[05] TOOL USED MULTIMETER P/N FLUKE -87 S/N 193700733 DUE DATE 22SEP 22;[06] REPAIRED ACCESS PANEL 561BB; LT WING IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 561BB; LT WING IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.
